Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017 (2017), Article ID 8025616, 5 pages
https://doi.org/10.1155/2017/8025616
Research Article

Axioms for Consensus Functions on the -Cube

1Departamento de Ciencias Básicas, Universidad Autóma Metropolitana Unidad Azcapotzalco, Av. San Pablo 180, Col. Reynosa Tamaulipas, C.P. 02200 Ciudad de México, Mexico
2Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA
3Department of Mathematics, University of Louisville, Louisville, KY 40292, USA
4Department of Mathematics, Harold Washington College, Chicago, IL 60601, USA

Correspondence should be addressed to F. R. McMorris

Received 30 June 2016; Accepted 6 December 2016; Published 9 January 2017

Academic Editor: Dimitris Fotakis

Copyright © 2017 C. Garcia-Martinez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Garcia-Martinez, F. R. McMorris, O. Ortega, and R. C. Powers, “Axioms for Consensus Functions on the -Cube,” Journal of Applied Mathematics, vol. 2017, Article ID 8025616, 5 pages, 2017. doi:10.1155/2017/8025616